ON THE DYNAMICS OF A PARTICLE INSIDE A U – SHAPED ROTATING THIN TUBE

  • Deleanu Dumitru Maritime University of Constanta

Abstract

In this paper the problem of the strongly nonlinear motion of a particle on a rotating parabola is generalized for an arbitrary U-shaped curve. The governing equation of motion is deducted and then particularized on three cases, namely quadratic parabola, quartic parabola and cosine curve. Each case is numerically investigated for various small and large parameters and the results are contrasted with those provided by a relatively new analytical technique called energy balance method. The importance of the relative equilibrium points on the particle’s dynamics is highlighted.

Published
Mar 20, 2019
How to Cite
DUMITRU, Deleanu. ON THE DYNAMICS OF A PARTICLE INSIDE A U – SHAPED ROTATING THIN TUBE. Constanta Maritime University Annals, [S.l.], v. 27, n. 223, mar. 2019. ISSN 2067-0427. Available at: <http://annals.cmu-edu.eu/index.php/cmuannals/article/view/46>. Date accessed: 29 oct. 2020.
Section
Section II - Mechanical Engineering & Environment